Packing

FORTOLIN

Safe and effective analgesic & antipyretic

    • Safe and fast acting analgesic & antipyretic.
    • Effective relief of pain including headache, toothache, menstrual pain, muscular pain and sore throat, and fever caused by cold & flu.
    • Ingredient widely used by medical professionals.
    • Aspirin free - less likely to cause gastric discomfort.

Detail

Detail

Reg. No.HK-26505

  • Available in packs of 12 and 24 tablets

For fast and safe relief of fever and pain:

  • Fever
  • Headache
  • Muscular pains
  • Sore throat
  • Aches and pains caused by cold & flu and allergies
  • Toothache
  • Sinus pain

Age: Adults & children over 12 years
Dosage and Administration:

  • One to two tablets every 4 to 6 hours
  • Not to exceed eight tablets in 24 hours

Age: Children 7-12 years    
Dosage and Administration:

  • One half to one tablet every 4 to 6 hours
  • Not to exceed four tablets in 24 hours

Each tablet contains: 

Paracetamol (Acetaminophen) 500mg
Purpose: Relieves pain & fever

  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. FORTOLIN TABLET is safe and reliable if the stated "Dosage & Administration" is followed.
  • Consult your doctor before use if:
    • you are under the care of a doctor
    • you are receiving prescribed medications
    • you are pregnant or are breastfeeding
    • you have kidney or liver disease
  • Avoid alcoholic drink.
  • Do not take this product if you are hypersensitive to any ingredient of this product.
  • If the symptoms persist, or get worse, seek medical advice immediately.
  • Keep this drug out of reach of children.
    • Store below 25°C in a dry place in the original foil pack
    • Do not use if the foil pack is broken
Product

Product detail

More >
Product finder

Find the most suitable medicine

More >